Taylor Hooton Foundation > Hoot’s Corner > General > Colin Wasdell, 48: Dies from Steroid Usage
June 3, 2016
Colin Wasdell, 48: Dies from Steroid Usage
Colin Wasdell, 48 Steroid User Diies
A bodybuilder from Barrowford collapsed and died at home as a result of anabolic steroids and growth hormones he was taking. Colin Wasdell (48) had a seizure while watching television at his home in Park Avenue on February 22nd, an inquest at Burnley Coroner’s Court heard. At the hearing, Mr Wasdell was described as a fit and healthy man who enjoyed bodybuilding. Pathologist Dr Richard Prescott, who conducted the post-mortem examination, gave the cause of death as cardiac arrhythmia.
 He said: “Anabolic steroids and growth hormones are known to cause hypertension due to fluid retention.
“These substances would have played a contributory role in the cause of death. Mr Wasdell was known to use these sort of supplements.” East Lancashire Coroner Mr Richard Coroner recorded a conclusion of misadventure. He said: “Colin Wasdell died as a result of the adverse combined effects of steroid and growth supplements.” Read more: http://www.pendletoday.co.uk/news/local/steroids-led-to-death-of-bodybuilder-48-1-7946041#ixzz4AY8QVOeN